Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Thymectomy, taken gravitor, omnacortil 10 mg , xtracalCT, rabephex, trying to conceive, sperm count low

Hi I am 31yr old gone through thymactomy last 8 months and I am under medication, medicine given are gravitor, omnacortil 10 mg ,xtracalCT and rabephex and mean while we are planning for first child we got married since 5yrs are these tablets effect in concieving. I have gone through HSG test and IUI for 4 times but no result and there is problem with my husband as sperm count and motility is low pl help what can be done
Asked On : Sat, 31 Mar 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The medicines that he is taking are not likely to cause a low sperm count. The sperm count can be increased by taking a healthy diet, avoiding alcohol and smoking and taking proper supplements.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 23 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor